# SDR UPS02837452

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 798 LBL 49 FLOORBEAM WEB ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE IAW DWG 3643112 AND SRM 51-1-20D.
